Duke Mathematical Journal

Factorizations of bounded holomorphic functions

P. R. Ahern and Walter Rudin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 39, Number 4 (1972), 767-777.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077380583

Digital Object Identifier
doi:10.1215/S0012-7094-72-03984-1

Mathematical Reviews number (MathSciNet)
MR0310276

Zentralblatt MATH identifier
0265.32004

Subjects
Primary: 32A30: Other generalizations of function theory of one complex variable (should also be assigned at least one classification number from Section 30) {For functions of several hypercomplex variables, see 30G35}

Citation

Ahern, P. R.; Rudin, Walter. Factorizations of bounded holomorphic functions. Duke Math. J. 39 (1972), no. 4, 767--777. doi:10.1215/S0012-7094-72-03984-1. https://projecteuclid.org/euclid.dmj/1077380583


Export citation